| Model Number |
9500-161 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a wire/needle/cannula damaged or missing occurred.The sensor was inserted into the arm on (b)(6) 2025.Product has been received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).3004753838-2025-115968 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.
Event or Problem Description
After submission of the initial mdr, product was received on 5/3/2025 and it was determined this complaint is not reportable per (b)(4).